On the equivalence and differential rational invariants of second-order linear partial differential equations of two variables under a change of variables
Differencialʹnye uravneniâ, Tome 34 (1998) no. 6, pp. 835-837
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1998_34_6_a16,
author = {U. D. Bekbaev},
title = {On the equivalence and differential rational invariants of second-order linear partial differential equations of two variables under a change of variables},
journal = {Differencialʹnye uravneni\^a},
pages = {835--837},
year = {1998},
volume = {34},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1998_34_6_a16/}
}
TY - JOUR AU - U. D. Bekbaev TI - On the equivalence and differential rational invariants of second-order linear partial differential equations of two variables under a change of variables JO - Differencialʹnye uravneniâ PY - 1998 SP - 835 EP - 837 VL - 34 IS - 6 UR - http://geodesic.mathdoc.fr/item/DE_1998_34_6_a16/ LA - ru ID - DE_1998_34_6_a16 ER -
%0 Journal Article %A U. D. Bekbaev %T On the equivalence and differential rational invariants of second-order linear partial differential equations of two variables under a change of variables %J Differencialʹnye uravneniâ %D 1998 %P 835-837 %V 34 %N 6 %U http://geodesic.mathdoc.fr/item/DE_1998_34_6_a16/ %G ru %F DE_1998_34_6_a16
U. D. Bekbaev. On the equivalence and differential rational invariants of second-order linear partial differential equations of two variables under a change of variables. Differencialʹnye uravneniâ, Tome 34 (1998) no. 6, pp. 835-837. http://geodesic.mathdoc.fr/item/DE_1998_34_6_a16/